Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Buffalo, NY

July 23, 2017Genesee County, New York

NWS Buffalo, NY issued this special weather statement at Jul 23, 2017, 3:30 PM EDT for Genesee County, New York. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 3:30 PM EDT (19:30 UTC)
Expired
Jul 23, 2017, 4:30 PM EDT
In force
60 min
Issued by
NWS Buffalo, NY

County Genesee County, NY

The radar

The Buffalo radar (KBUF), 42 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 4:06 PM EDTFUNNEL CLOUD2 Nw Silver Lake, NYPHOTO SHARED ON TWITTER OF A FUNNEL CLOUD LOOKING WEST FROM PERRY. RADAR VELOCITY SHOWS A VERY WEAK ROTATIONAL COUPLET IN THIS LOCATION AT 406PM. CALLS TO COUNTY OFFICIALS HAVE YIELDED NO DAMAGE REPORTS IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WWUS81 KBUF 231930
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
330 PM EDT SUN JUL 23 2017

NYZ003-010>013-232030-
Livingston-Wyoming-Genesee-Monroe-Northern Erie-
330 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WYOMING...
NORTHEASTERN ERIE...NORTHWESTERN LIVINGSTON...SOUTHWESTERN MONROE AND
GENESEE COUNTIES...

At 329 PM EDT, a cluster of strong thunderstorms were located along 
a line from Akron to Darien Lakes State Park to Warsaw, moving east 
at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Clarence, Batavia, Darien Lakes State Park, Letchworth State Park, Le
Roy, Pembroke, Perry, Warsaw, Bennington and Mount Morris.

This includes Interstate 90 between exits 48A and 47.
 
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4272 7823 4288 7850 4306 7871 4314 7790
      4271 7785
TIME...MOT...LOC 1929Z 276DEG 15KT 4292 7843 

$$

Church

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:01 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 23, 3:01 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
301 PM EDT Sun Jul 23 2017

.SYNOPSIS...
A frontal boundary will remain draped across Western New York
through Monday, with showers and thunderstorms forming along this
boundary. A very moist airmass in place will allow for heavy
rainfall from these storms to go along with the possibility of gusty
winds and small hail. High pressure will build towards the region
Tuesday and Wednesday with fair weather conditions.

&&

.NEAR TERM /THROUGH MONDAY/...
This afternoon a warm front has pressed deeper into WNY from the
Ohio Valley...with this front just to the south of route 20A. This
boundary has been the focus for storms thus far this afternoon with
regional radars displaying scattered activity across WNY.

The threat for severe storms and heavy rain will continue through
this afternoon and then overnight.

For severe storms, a partly sunny sky through the morning and
afternoon allowed for instability to increase to around 1500 to 2000
J/KG or SBCAPE. A 35 to 40 knot 0-6 km bulk shear profile exists,
though the strongest/most impressive winds aloft are near the 6km
level and not deeper down into the atmosphere. Still this shear,
combined with SBCAPE values of 1500 to 2000 J/KG will support an
environment for storms to grow upon. The CAPE profiles aloft, and
WBZ heights around 9 to 11K feet suggest that hail formation is
possible...and will continue to mention both hail and gusty winds in
the forecast, along with heavy rain owing to PWAT values of 1.50"
and greater. There will be some concern...as there is not much depth
to the 0-6 km shear, and the upper level trough providing mid level
lift remains well to our west. Still with the frontal boundary
remaining stalled over the region a SPC slight risk for severe
storms will remain in to the evening hours...generally for portions
of WNY. In the vicinity and to the north of the frontal
boundary, wind shear profiles of easterly at the surface and
southwesterly aloft will support the risk of an isolated
tornado.

Well to the north of this boundary, and across the Eastern Lake
Ontario region, a less stable and slightly drier airmass will
hold off storms till this evening...at which point the concern
will be transition from severe in the sense of damaging winds
and hail, to more of heavy rain.

Tonight the surface low will only advance from eastern Lake Erie to
the Genesee Valley. Low level winds ahead of this low will veer some
across the Finger Lakes and Eastern Lake Ontario region to a
direction more favorable for isentropic lift. Aloft as an upper
level trough passes through the Central Great Lakes, upper level
deformation will increase across WNY. With an uptick in the LLJ
overnight, and a very moist airmass of PWAT values ranging 1.50 to
2.00 inches, the increased low level lift will bring favorable
conditions for heavy rainfall across the Eastern Lake Ontario
region. Here one to three inches of rainfall will be likely through
the overnight. Will hold off on any flood watches at this time as
Flash Flood Guidance is up around 3 inches in three hours, and the
heavier rainfall tonight will be spaced out through the night. Will
continue to mention this threat within the HWO product.

Tomorrow heavy rainfall will likely still be in the vicinity of the
North Country, with scattered showers and isolated thunder back near
the surface low which will reside near WNY. This slow moving surface
low will track southeastward through the day, gaining some momentum
as the upper level trough nears. This trough, and its associated lift
will again bring showers and thunderstorms in a destabilizing
atmosphere. Tomorrow SBCAPE values will likely not be as great,
generally around 1000 J/KG, and marginal risk for severe
thunderstorms across portions of WNY will be in place. These
potential hazards will continue to be highlighted in the Hazardous
Weather Outlook.

Temperatures will remain seasonable through the period, with
humidity values ranging through the 60s, and at times reaching the
lower 70s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Surface low centered over eastern Lake Ontario Monday evening with
associated mid level trough axis is forecast to shift to the east
through the overnight passing into New England by Tuesday. The 12z
GFS indicates one last embedded shortwave crossing Central New York
where likely/chance POPs have been included Monday night otherwise
just slight chance POPs tapering off west to east across the
forecast area as the low departs.

Have lingered a very low chance of showers early Tuesday across the
eastern Lake Ontario Region with any lingering moisture and upslope
flow. There could also be some slow to break cloud cover with
northerly upslope flow off Lake Ontario. Otherwise, expect dry and
quiet weather Tuesday through Wednesday as surface high pressure and
low amplitude mid-level ridging shifts across western and central
New York. Wednesday night should still remain dry for most although
there is a slight chance of showers across the SLV as the next mid-
level trough crosses the upper and central Great Lakes.

Temperatures Tuesday will run a touch below normal with lingering
cool air aloft and northerly flow in the wake of the storm system.
Highs only expected in the low to mid 70s with 850mb temps down to
+10C. Dewpoints dipping into the 50s will also make for comfortable
humidity levels thanks to the drier northerly flow. Wednesday,
southerly flow develops helping to boost temperatures back to late
July levels with highs forecast in the upper 70s to low 80s except
low 70s across the Tug Hill. Expecting a couple of cooler nights
Monday night and Tuesday night with lows in the mid 50s inland to
around 60 at the lakeshores. Then mugginess will return Wednesday
night as the surface high pressure moves off the New England coast,
opening up the lower Great Lakes to warm and moist southerly flow.
Temps may actually rise late in the night with increasing southerly
flow. Expect lows to bottom out only in the mid to upper 60s with 70
possible for lows near the lakeshores.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The passage of a potent mid-level shortwave across Ontario Canada
will send its associated cold front towards the Lower Great Lakes on
Thursday. Ahead of this front increasing southerly flow will bring
in a much more humid air mass across the region. Additionally, 850H
temperatures will rise to +13C - +16C which will translate into
highs in the low/mid 80s. The combination of increasing temperatures
and humidity will make for a very uncomfortable mid summer day
across the region. As the front nears the lower Great Lakes
widespread showers and thunderstorms will develop late Thursday and
continue into Thursday evening. Showers and thunderstorms will taper
off from northwest to southeast with the passage of the front as
drier air filters into the Lower Great Lakes Thursday night. Friday
into the weekend high pressure builds into the Lower Great Lakes
with dry weather and temperatures right near climo for this time of
year(U70s/L80s).

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
For the 18Z TAFS mainly VFR flight conditions will be in place, with
some patches of MVFR CIGS. There will be three concerns this TAF
package...

The first concern will be thunderstorms forming across WNY. A
stalled boundary will be the focus, and with plenty of daytime
instability scattered to number showers and thunderstorms are
expected to form. Winds above the boundary layer are not as strong,
and this may hold back on the severity of the storms, but from the
So. Tier to the Genesee Valley, including KJHW and KROC, will be the
primary locations for these thunderstorms this afternoon and
evening.

Later this evening an area of much heavier showers and isolated
thunder will push across CNY, including the KART airfield. Heavier
rain from this activity will bring MVFR visibilities, and localized
IFR flight conditions.

The third concern will be the lowering of ceiling heights across the
region. Within a moist airmass that will remain after the showers
and thunderstorms a deck of low stratus in the MVFR flight range and
So. Tier IFR flight range is likely to form.

Outlook... Monday afternoon and Monday night...Showers and scattered
thunderstorms will gradually diminish from west to east...though
widespread IFR/MVFR ceilings will likely persist in lingering lower
stratus/ stratocumulus.

Tuesday...Improvement back to VFR with any leftover scattered
showers ending early.
Wednesday...VFR.
Thursday...MVFR/VFR with showers and thunderstorms likely.
Friday...Mainly VFR.

&&

.MARINE...
An area of low pressure will pass just to the south of Lake Ontario
tonight and tomorrow, with an easterly wind increasing across Lake
Ontario. This easterly wind will bring the greatest wave action on
the western waters, where a small craft advisory will remain in
place. The surface low will slowly track SEward tomorrow, with winds
and waves diminishing on the lakes. Behind this feature an area of
high pressure will push towards the Eastern Great Lakes Tuesday and
Wednesday with non-SCA conditions.

&&

.TIDES/COASTAL FLOODING...
An area of low pressure will approach our region this afternoon
and this evening, with a low-level easterly to east-
northeasterly flow strengthening on Lake Ontario. As winds
increase this afternoon and evening waves are expected to reach
5 feet on the western waters of Lake Ontario. The east-
northeast component to the wind would direct the highest waves
towards the coastline of Orleans and western Monroe
counties...whose shores have a slight easterly component. For
this reason a lakeshore flood warning is in effect starting 5 pm
today through Monday morning. Farther to west, across Niagara
County, waves are expected to remain just below 5 feet along the
shoreline...and thus will discontinue the watch for this
county.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning until 8 AM EDT Monday for NYZ002-003.
     Beach Hazards Statement until 11 PM EDT this evening for
     NYZ001>003.
MARINE...Small Craft Advisory until 8 AM EDT Monday for LOZ042-043.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...SMITH
LONG TERM...AR
AVIATION...THOMAS
MARINE...THOMAS
TIDES/COASTAL FLOODING...THOMAS
Hazardous weather outlook, Jul 23, 9:58 AM EDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
958 AM EDT Sun Jul 23 2017

NYZ004-005-010>014-019>021-085-241400-
Wayne-Northern Cayuga-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
958 AM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Showers and thunderstorms could produce locally heavy rainfall...
strong gusty winds...and hail this afternoon and evening. An
isolated tornado also cannot be totally ruled out at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Some additional scattered thunderstorms will be possible on
Monday...a few of which could produce some gusty winds and
small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002-003-241400-
Orleans-Monroe-
958 AM EDT Sun Jul 23 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...
...LAKESHORE FLOOD WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EDT MONDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Lakeshore Flood Warning.

In addition...showers and thunderstorms could produce locally heavy
rainfall...strong gusty winds...and hail this afternoon and evening.
An isolated tornado also cannot be totally ruled out at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

Some additional scattered thunderstorms will be possible on
Monday...a few of which could produce some gusty winds and
small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-241400-
Niagara-
958 AM EDT Sun Jul 23 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

In addition...showers and thunderstorms could produce locally heavy
rainfall...strong gusty winds...and hail this afternoon and evening.
An isolated tornado also cannot be totally ruled out at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Some additional scattered thunderstorms will be possible on
Monday...a few of which could produce some gusty winds and
small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-241400-
Oswego-Jefferson-Lewis-
958 AM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

A few stronger storms with gusty winds and small hail are possible
across Oswego County this evening. Heavy rainfall that could lead to
localized flash flooding is also possible later tonight into Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-241400-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
958 AM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and Tonight.

Showers and thunderstorms could produce strong gusty winds and hail
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-241400-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
958 AM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jul 23, 2:12 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Buffalo NY
212 PM EDT SUN JUL 23 2017

NYZ003-014-231915-
Ontario-Monroe-
212 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONROE AND
NORTHWESTERN ONTARIO COUNTIES...

At 212 PM EDT, a strong thunderstorm was located over Victor, or 9
miles south of Fairport. the storm is nearly stationary.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Victor, Farmington, Mendon and Fishers.

This includes Interstate 90 between exits 45 and 44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4304 7755 4304 7737 4303 7729 4293 7724
      4291 7752
TIME...MOT...LOC 1812Z 333DEG 2KT 4297 7745

Wood
Special weather statement, Jul 23, 2:22 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Buffalo NY
222 PM EDT SUN JUL 23 2017

NYZ020-021-231915-
Cattaraugus-Allegany-
222 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CATTARAUGUS AND
SOUTHERN ALLEGANY COUNTIES...

At 222 PM EDT, a strong thunderstorm was located near Cuba, or 14
miles northeast of Olean, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Wellsville, Alfred, Cuba, Whitesville, Hinsdale, Friendship, Scio,
Andover, Belmont and Angelica.

This includes Interstate 86 between exits 27 and 31.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4218 7853 4235 7820 4225 7774 4200 7775
      4200 7783
TIME...MOT...LOC 1822Z 286DEG 21KT 4222 7821

Wood
Local storm report, Jul 23, 3:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
317 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     BELMONT                 42.22N  78.03W
07/23/2017                   ALLEGANY           NY   LAW ENFORCEMENT

            TREES DOWN IN BELMONT

&&

EVENT NUMBER BUF1701280

SJW
Local storm report, Jul 23, 3:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
320 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     SCIO                    42.16N  77.98W
07/23/2017                   ALLEGANY           NY   LAW ENFORCEMENT

            TREES DOWN IN SCIO

&&

EVENT NUMBER BUF1701281

SJW
Local storm report, Jul 23, 3:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     CANANDAIGUA             42.89N  77.28W
07/23/2017                   ONTARIO            NY   LAW ENFORCEMENT

            TREES DOWN IN CANANDAIGUA

&&

EVENT NUMBER BUF1701282

SJW
Special weather statement, Jul 23, 3:30 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
330 PM EDT SUN JUL 23 2017

NYZ003-010>013-232030-
Livingston-Wyoming-Genesee-Monroe-Northern Erie-
330 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WYOMING...
NORTHEASTERN ERIE...NORTHWESTERN LIVINGSTON...SOUTHWESTERN MONROE AND
GENESEE COUNTIES...

At 329 PM EDT, a cluster of strong thunderstorms were located along
a line from Akron to Darien Lakes State Park to Warsaw, moving east
at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Clarence, Batavia, Darien Lakes State Park, Letchworth State Park, Le
Roy, Pembroke, Perry, Warsaw, Bennington and Mount Morris.

This includes Interstate 90 between exits 48A and 47.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4272 7823 4288 7850 4306 7871 4314 7790
      4271 7785
TIME...MOT...LOC 1929Z 276DEG 15KT 4292 7843

Church

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 4:31 AM EDTBeach Hazards StatementBUFMonroe, Niagara, Orleans18 hr
Jul 23, 4:31 AM EDTLakeshore Flood WatchBUFMonroe, Niagara, Orleans5 hr
Jul 23, 4:32 AM EDTSmall Craft AdvisoryBUF24 hr
Jul 23, 9:57 AM EDTLakeshore Flood WarningBUFMonroe, Orleans19 hr
Jul 23, 1:34 PM EDTSpecial Weather StatementBUFAllegany56 min
Jul 23, 2:12 PM EDTSpecial Weather StatementBUFOntario63 min
Jul 23, 2:22 PM EDTSpecial Weather StatementBUFAllegany53 min
Jul 23, 2:34 PM EDTSevere Thunderstorm WarningBUFAllegany56 min
Jul 23, 2:59 PM EDTTornado WarningBUFOntario31 min
Jul 23, 3:28 PM EDTSevere Thunderstorm WarningBUFOntario62 min
Jul 23, 3:38 PM EDTSevere Thunderstorm WarningBUFGenesee, Wyoming41 min
Jul 23, 3:57 PM EDTFlash Flood WarningBUFOntario3 hr
Jul 23, 4:15 PM EDTFlash Flood WarningBUFGenesee, Wyoming3 hr
Jul 23, 4:38 PM EDTSpecial Weather StatementBUFLivingston67 min
Jul 23, 4:59 PM EDTFlash Flood WarningBUFLivingston, Ontario4 hr
Jul 23, 5:32 PM EDTSpecial Weather StatementBUFNiagara88 min
Jul 23, 6:13 PM EDTSpecial Marine WarningBUF62 min
Jul 23, 6:53 PM EDTAreal Flood WarningBUFOntario12 hr

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.